# SDR DL72L010221

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 75,803 hours, 51,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK, ALL OPS OK.
